# SDR ZZDA2008029

- Difficulty date: August 1, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPLS ON SEATS 25-31 NOT COMING ON.  REMOVED AND REPLACED BATTERY SUPPLY ASSY AT B5-119.  OPS CHECK GOOD, REF AMM 33-51.
